# SDR 06FDEA1702

- Difficulty date: May 4, 2006
- Submitted: May 17, 2006
- Operation: Air carrier
- Aircraft: N192FE
- Make and model: Boeing 727-100
- Aircraft serial: 19085
- Aircraft time: 76,054 hours, 55,711 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Gouged
- Location: Fusleage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LWR FWD CARGO DOOR CUTOUT AFT SIDE FRAME IS GOUGED FWD OF LATCH FITTING STR 23 RT.  REPAIRED LOWER FWD CARGO DOOR CUTOUT AFT SIDE FRAME IAW FED EX EA 7-5310-99516.
